# SDR CA140401001

- Difficulty date: March 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING THE FLIGHT, THE PEC CAUTION LIGHT ILLUMINATED FOLLOWED BY A POWERPLANT MESSAGE.  THE FLIGHT CREW NOTICED AN OVERSPEED ON THE RT ENGINE WITH NP AT 1060 RPM. THE PILOT REDUCED THE ENGINE POWER BUT THE NP STAYED AT 1060 RPM. THE FLIGHT CREW THEN DECIDED TO INITIATE THE RT ENGINE COMMANDED IFSD. THE ACFT WAS DIVERTED AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING. THE FLIGHT CREW DID NOT OBSERVE ANY ABNORMAL ENGINE PARAMETERS BEFORE AND AFTER THE EVENT.  DATA DOWNLOAD ANALYSIS IS ON GOING.
